# SDR J7SA20151226001

- Difficulty date: December 26, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N531FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20150
- Aircraft time: 8,755 hours, 5,421 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Shaft
- Condition: Sheared
- Location: Rt Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

TURNED BACK TO BASE DUE TO GEN FAILURE.  AN EMER WAS DECLARED & THE ACFT LANDED WITH NO FURTHER INCIDENT.  FOUND THE RT GEN SHAFT SHEARED.  THE SHAFT COUPLING WAS REPLACED & AN OVERHAULED GEN INSTALLED.  LEAK & OPERATIONS CHECKS WERE GOOD & THE ACFT RETURNED TO SERVICE.  THIS WAS A DUAL GEN FAIL.  ACFT OPERATED ON ESSENTIAL POWER UNTIL APU GEN WAS BROUGHT ONLINE.  LT GEN WAS R & R.  LEAK & OPERATIONS CHECKED GOOD.
